# SDR ASAA9539

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 419K622
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - FLT 67 - ON DEPARTURE, THE NR 1 MLG TIRE TREAD SEPARATED FROM ITS CASING CAUSING DAMAGED TO THE LT GEAR DOORS, LT I/B MID-FLAP, LT I/B TRAILING EDGE FLAP, LT LOWER WING SKIN, LT I/B THRUST REVERSER COWLING AND THE LT HORIZONTAL STABILIZER.  MAINTENANCE REPLACED NR 1 MLG WHEEL ASSEMBLY AND REPLACED OR REPAIRED CONSEQUENTIAL DAMAGE AS REQUIRED.  THE NR 2 MLG WHEEL ASSEMBLY WAS REPLACED AS A PRECAUTION.  (W)
